# SDR CALA2025090808603

- Difficulty date: August 22, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 48,063 hours, 16,886 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 182A400111
- Part serial: NA
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STAB LOWER SKIN AT HSS 147.90, INBD ROW. CRACK LENGTH : 1".  ACCOMPLISHED PERMANENT REPAIR CATEGORY B AT LT HORIZONTAL STAB LOWER INSPAR SKIN AT HSS 147.90 IAW SRM 55-10-01-2R-11, REPAIR 11 FIGURE 204 DETAIL B.
